Select Your Currency

Shopping Cart

now in your cart 0 item
Get Free Shipping on orders over $99 by friday at 5p.m. ship on monday learn more

Good Sense Arthritis Pain Acetaminophen Extended-Release Tablets, 650 Mg, 400 Caplets

Good Sense Arthritis Pain Acetaminophen Extended-Release Tablets, 650 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache; temporarily reduces fever. Compare to the active ingredient of Tylenol Arthritis Pain. See product images above for full product information.

Compare to the active ingredient of Tylenol Arthritis Pain

  • For the temporary relief of Minor Arthritis Pain
  • Pain Reliever/Fever Reducer
  • Contains no Aspirin
  • Gluten free

Directions


See product images above for full product directions.


Safety Warning
See product images above for full product information.

Ingredients
ACTIVE INGREDIENT (IN EACH CAPLET): Acetaminophen 650 mg, Pain reliever/fever reducer. INACTIVE INGREDIENTS: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, hypromellose, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, stearic acid, titanium dioxide

Email to a Friend

Sender:

Recipient:

  • 2281
    Please type code above here